# SDR AALA201607059022

- Difficulty date: June 25, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR NR 2 HINGE ARM FITTING BEARING HAS EXECESSIVE PLAY BETWEEN STA 1809 AND 2265 AND RIB 5 AND RIB 6. REPLACED HINGE ARM FITTING IAW AMM 55-16-42.
